# SDR R61A2025022800119

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 44,512 hours, 33,694 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: 4148001009
- Part serial: 1369
- Condition: Faulted
- Location: Zone 600
- Part time: 42,927 hours, 32,518 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT MSG AT CRUISE.  A/C DECLARED EMERGENCY LANDED WITHOUT INCIDENT. FAULT CLEARED ON ARRIVAL.  REMOVED AND REPLACED RH PCU.
